Pregnancy & Birth Clubs <
27/06/2013 at 18:53
I stopped taking the pill mid-May with the view to TTC again later this summer (plus, it wasn't suiting at all). I had the usual withdrawal bleed but am now waiting for AF to arrive (I have a history of irregular cycles). For the last few days I've had truly awful backache, head pounding, feeling out of sorts but this afternoon I literally cannot stop shivering and feel awful. I could be reading too much into it and i simply have a bug or something however, I'm just wondering if perhaps anyone has noticed PMS bring a lot worse after having a baby? In a way I'm hoping this is a sign that AF is near.
27/06/2013 at 19:11
I think that sounds more like a virus as the shivering sounds like you are feverish. Have you taken any paracetamol/ibuprofen?
27/06/2013 at 19:16
Sounds like a virus. I've heard a few people who have had this recently. Hope it clears up soon and AF puts in an appearance soon!!
27/06/2013 at 19:22
Have been taking paracetamol and ibuprofen for the last few days but it's certainly not helping today. I did think maybe shivering indicated a bug. Perhaps there's some AF symptoms in there somewhere x
28/06/2013 at 10:36
sounds like a virus. but yes PMS and AF were much worse after having my first, and now I get migranes after having my second. but I had c-sections both times and I think epidurals can sometimes trigger migranes so may be more down to that and the damage from the surgeries
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.